# SDR ASAA2019062829870

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 19,768 hours, 6,479 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 6426512001
- Condition: Noisy
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PITCH NOISE FROM FWD COCKPIT AREA. GROUNDED - YES. ISOLATED TO FAULTY RADAR RT RACK COOLING FAN. REPLACED FAN ASSY. OP CK NORMAL. REF AMM 34-43-00-710-802-001 & 34-43-51-400-801.
